Volume 51, Number 4
Previous Issue Next Issue

J. Math. Study, 51 (2018), pp. 0-0.

Full PDF 1660 22354 Abstract

Alain Miranville & Charbel Wehbe

10.4208/jms.v51n4.18.01

J. Math. Study, 51 (2018), pp. 337-376.

Preview Full PDF 2643 31063 Abstract

Kaitai Li & Xiaoqin Shen

10.4208/jms.v51n4.18.02

J. Math. Study, 51 (2018), pp. 377-458.

Preview Full PDF 2504 23790 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard